# SDR AALA201509289019

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 18,598 hours, 13,084 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2121, FLIGHT ATTENDANTS IN FLIGHT, REPORTED FLOOR LOOSE IN THE CABIN, SINKING AROUND ROWS 9 - 13, COMBINED WITH SQUEAKY NOISES.  R & R CABIN AISLE FLOORBOARD 241CLF IAW AMM 53-01-39.
